# SDR TRAX200800111

- Difficulty date: January 19, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 15,347 hours, 12,364 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Warning Message
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED MULTIPLE EFIS COMP MON ON TAXI AND TAKEOFF.  AT 12000 LOST FMS, AHRS; UNABLE TO FLY GREEN NEEDLES FOR 10 MINS.  ABLE TO RETRIEVE GREEN NEEDLE CAPABILITY AFTER 10 MINS.  A/C RETURNED TO ATL AFTER T/O.  PILOT CANCELLED EMERGENCY DECLARED/TOWER ROLLED EMERGENCY VEHICLES AS A PRECAUTION.
